Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Left leg pain upto hip, have low water consumption, diarrhea post eating out. Is it due to dehydration?

I am a 50 year old woman. My left leg hurts from the hip down. I am in another country and the water contains salt, so I dont consume as much as I usually do back home. Recently, 3 days ago I ate at a local restaurant and awake that night with diarrhea . I have had it every since. I thought it was getting better after breakfast today, because it was softening, but tonight after dinner, it is back. I was wondering if I could be dehydrated and that is why my leg and lower back hurt. Can you give me some advice.
Asked On : Sun, 26 Aug 2012
Answers:  2 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Take NORFLOXACIN400MG twice a day for 5 days and ORS packets,each diluted in 1 litre boiled and cold water,to prevent dehydration,frequently depending on the severity of dehydration.Coconut water may be taken freely to replinish potassium.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Homeopath Dr. Mungara Raveendra's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of SCIATICA may be the cause for your sufferings.


-exposure to damp
-pressure on nerve,by tumor,or constipation,or through injury
-over use of limbs walking
-rheumatism or gout

kindly rule out the possible causes with x-ray or MRI scan for lumbosacral spine,
-blood test for serum uric acid levels etc

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor